MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number SXR08040R
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that while loading the stent onto the guidewire, the stent was accidentally released due to the roller ball being depressed upon opening the package.A second misago stent was used successfully in the procedure.There was no injury to the patient and no blood loss.The procedure performed was a leg av fistula.Additional information received on 15 oct 2024: they did not depress the roller ball but were unsure of what occurred between opening the package and starting to use it.This incident did not cause any harm during the procedure or to the patient.The stent never entered the sheath or the patient.
 
Additional Manufacturer Narrative
The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.History investigation of the involved product code and lot#.No anomaly was found in the manufacturing record and the product inspection record.No similar report was found in the past complaint file.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to correct section d9 and to provide the completed the completed investigation results.The actual device is not available for returned; therefore, an evaluation of the actual device was unable to be conducted.In this particular case, it can be deduced that the thumbwheel was unlocked due to some factor, e.G., by being touched with fingers, at some point between the product's removal from the package and its loading onto the guidewire.Subsequently, the thumbwheel was turned in this unlocked state, resulting in the release of the stent.However, due to the lack of specific information regarding the circumstances of this incident, the exact cause could not be determined.Ashitaka factory has been diligently working to ensure the product's quality through the implementation of the following tasks and inspections: 100% inspection to verify that the thumbwheel is in the locked position during the assembly of the deployment handle; 100% visual inspection to confirm that the thumbwheel remains in the locked position after the assembly of the deployment handle.For future use, please take note of the following precautions indicated in the instructions for use (ifu)of the misago product.Preparation of the stent system 2-1: [precautions]: confirm that the stent system is not damaged, and that the sterility has not been compromised.Preparation of the stent system 2-2: confirm that the thumbwheel on the deployment handle is in the "lock" position.

Brand Name
R2P MISAGO
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
stephanie handy
265 davidson ave
suite 320
somerset, NJ 08873
4103927218
MDR Report Key20627005
Report Number9681834-2024-00197
Device Sequence Number15679985
Product Code NIP
UDI-Device Identifier04987350727640
UDI-Public(01)04987350727640(17)260930(10)231003
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberSXR08040R
Device Catalogue NumberSX*FMA0840RN
Device Lot Number231003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown